| Model Number |
610-0221511-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device was unable to obtain an ecg signal.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during initial testing; however, after disassembling the device to determine root cause, the report was no longer seen and may be interconnect related.The ecg board was replaced as a precaution.The board was scrapped after testing.The device was ecertified and returned to the customer.Analysis of reropts of this type has not identified an increase in trend.